# SDR SWAA2022041982018

- Difficulty date: March 9, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAL RETAINER ACCESS PANEL 441AR ON RT ENGINE 2022-121978. / [01] REPLACED SEAL RETAINER ACCESS PANEL 441AR ON RT ENGINE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SING OFF BELOW;[02] JOB COMPLETED.
